# SDR FDEA202009052127

- Difficulty date: September 5, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 56,347 hours, 28,730 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN TRYING TO ENTER THE A/C L1 DOOR WOULD NOT OPEN.  FOUND DOOR SLIDE HAD DISPLACED CAUSING THE GIRT TO JAM THE DOOR.  REINSTALLED L1 DOOR ESCAPE SLIDE.  OPS CHECK NORMAL, REF: B757 AMM 25-66-01-4.  MANUFACTURER: AIR CRUISERS, MPN: D30654-122, MSN: 1912.  OK FOR SERVICE.
